# SDR 2006UALA00291

- Difficulty date: February 16, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 807-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER SILL BEAM STRAP IS CORRODED AT BS STA 807 TO BS 847.  *S/D*  BLENDED CORROSION & FOUND OUT OF LIMITS.  REMOVED & REPLACED LOWER SILL BEAM STRAP REF SRM 53-60-53 & SRM 51-10-02.
